# SDR ABXA201011190457

- Difficulty date: November 5, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 52,201 hours, 39,997 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Beam
- Part number: 133T1633154
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON  BEAM, AFT OF RT MLG AFT TRUNNION - BEAM RUNS INBOARD TO OUTBOARD VIEWED FROM 652 AB LOOKING UP.  REMOVED AND REPLACED IAW 767 SRM 51-40-2.
